Duality of topological models
Doklady Akademii Nauk, Tome 218 (1974) no. 2, pp. 291-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_218_2_a10,
author = {V. V. Pashenkov},
title = {Duality of topological models},
journal = {Doklady Akademii Nauk},
pages = {291--294},
year = {1974},
volume = {218},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_2_a10/}
}
V. V. Pashenkov. Duality of topological models. Doklady Akademii Nauk, Tome 218 (1974) no. 2, pp. 291-294. http://geodesic.mathdoc.fr/item/DAN_1974_218_2_a10/